Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 362681, 6 pages
http://dx.doi.org/10.1155/2015/362681
Research Article

The Improvement on the Boundedness and Norm of a Class of Integral Operators on Space

Department of Mathematics, Huzhou University, Huzhou, Zhejiang 313000, China

Received 14 July 2014; Accepted 27 August 2014

Academic Editor: Janusz Matkowski

Copyright © 2015 Lifang Zhou and Jin Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lifang Zhou and Jin Lu, “The Improvement on the Boundedness and Norm of a Class of Integral Operators on Space,” Journal of Function Spaces, vol. 2015, Article ID 362681, 6 pages, 2015. doi:10.1155/2015/362681